# SDR CA021004007

- Difficulty date: September 15, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 337F
- Aircraft time: 8,927 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C301
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: S20881
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ONE WIRE THAT ATTACHES TO THE LT MLG DOWNLOCK SWITCH FRACTURED CAUSING NO 'GREEN' DOWN GEAR LIGHT TO ILLUMINATE AFTER GEAR WAS SELECTED DOWN. THE WIRES THAT ATTACH TO THE SWITCH ARE PERMANENTLY MOULDED AND APPROXIMATELY 18 GAUGE WHICH ARE QUITE THIN FOR THE APPLICATION.
